SciELO - Scientific Electronic Library Online

 
vol.43 número2Mecanismos neurobiológicos de la enfermedad de AlzheimerSíndrome de Capgras en enfermedad de Alzheimer: Presentación de 2 casos índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Revista chilena de neuro-psiquiatría

versión On-line ISSN 0717-9227

Resumen

SINNING O., Mariana; MIRANDA C., Marcelo  y  CONTRERAS S., Andrea. Trazodone and Veralapride-induced movement disorders: case reports. Rev. chil. neuro-psiquiatr. [online]. 2005, vol.43, n.2, pp.133-136. ISSN 0717-9227.  http://dx.doi.org/10.4067/S0717-92272005000200006.

We report the occurrence of abnormal movements induced by two drugs of common use in middle-aged patients: trazodone and veralipride. The first patient developed a akinetic-rigid syndrome after 1 week of using trazodone; the parkinsonism subsided completely a few weeks after drug withdrawal. The second patient presented with a tardive dystonia involved lower limbs, abdominal wall and face after two months of taking veralipride, the movements also gradually disappeared after stopping veralipride. Our report emphasizes the need for more awareness by clinicians of these secondary effects which can severely affect patients

Palabras clave : trazodone; veralipride; extrapyramidal reactions; tardive dystonia.

        · resumen en Español     · texto en Español     · Español ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons